# SDR ABXA9700921

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Fitting
- Part number: 4911484513N
- Condition: Cracked
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT WING BULKHEAD FITTING AT W/STA XRS 69 BETWEEN STRINGERS 12 AND 13 INSIDE LT WING FUEL TANK CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-05.
